# SDR ERAA064506

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Stand
- Part number: 10510157
- Condition: Mismarked
- Location: Transmission
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW TRANSMISSION STAND THAT WAS REMOVED FROM STOCK AND HAS INCORRECT PART NUMBER.  STAND HAS P/N 105-10157 ON IT (CORRECT P/N FOR LEFT FRAME) AND  IS RIGHT A-FRAME AND NOT LEFT.
